# SDR USAAD99085

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 9721062
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LOW LEVEL EMERGENCY LIGHTS REMAIN ON WHEN THE AIRCRAFT POWER IS TURNED OFF.  MAINTENANCE RPELACED THE DIODE AT TERMINAL STRIP S3-389.  (X)
